I had a second ablation for PAFon 9/10. Since that time I have had multiple PVCs, sometimes occurring at the rate of one per minute in succession, then it can stop for a few minutes and begin again. I used to be an avid jogger on the treadmill but find that I cannot tolerate exercise without the PVCs coming fast and furious. Wore an event monitor for about two weeks. Pressure is controlled as I am on Diovan 80 mg, Caduet 10 mg ,Lotensin HCTZ 10/12.5, and Toprol XL 25 mg. Never had these where they were noticeable before I had the second ablation. Could the procedure have triggered these. They are frightening to experience.
How about Electrolytes? The HCTZ can deplete potassium. I am not sure about the other medications. Phone your Doctor and see if they can do an Electrolyte Panel. Do not take potassium supplements without your Doctor's approval, though you should be able to try food sources high in potassium (though don't over do it until your Doctor is sure you are OK).
Have you notified your Doctor? He/She would be the one to ask if the ablation procedure may have caused these, and if so, if they would be expected to diminish with time. Also, He/She may offer other suggestions for other causes.
What is Fast and Furious number wise. I currently experience trigeminy, so that every third beat is a PVC. This gives me about 15 or so PVCs in a minute. (not all the time, but during episodes throughout the day).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST